# SDR MWEA001019

- Difficulty date: October 18, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911416
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME NUT AT STATION 600 BELOW LONGERON 18 RIGHT HAS MISDRILLED HOLES.  FABRICATED AND INSTALLED REPAIR PER BOEING ENGINEERING TELEX.
